# SDR 2005FA0000685

- Difficulty date: December 17, 2004
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N525AA
- Make and model: Piper PA-31-350
- Aircraft serial: 318052111
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW10346
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT BROKEN AT NR3 MAIN, THEN AT 2 OTHER PLACES. (K)
